On February 8th I applied a hormone patch to help me with hormone imbalances. By the 11th I took it off because I was feeling sick, having stomach pains and back pain, but the pains got worse. At a health consultants suggestion I began eating a lot of raw cruciferous veggies to help cleanse the synthetic hormones out of my body. The next day my back pain was so severe I went to the emergency room where a doctor confirmed that I was having a severe reaction to the hormone patch. He gave me a prescription for the pain and off I went to the pharmacy.
By Monday, President’s Day, I developed more allergies: hives, swollen glands around my throat, a runny nose, no sense of taste and smell, pain in my jaw if I ate anything sour. I went to an Urgent Care clinic and was given Prednazone and Amoxicillin. By the next weekend the hives were worse. The Prednazone was not touching them. My dermatologist had me start some tablets containing cetirizine along with Pepcid to protect my stomach. By first of March I was still not feeling good yet. In the mail I got a pamphlet asking the question, “Have you taken antibiotics or steroid drugs?” It stated that Candida can colonize the digestive tract, force out good bacteria and wreak havoc everywhere in the body.
A light bulb went on and I remembered your Reboot program. I immediately ordered one and started on Exodus over the weekend. Within 3 days I was feeling SO much better and on day 5 I could not believe how good I felt! After suffering so much pain for over a month, I knew that Exodus and Body Balance were rescuing me. Within the first week I began feeling normal again. I cannot thank you enough!
Trish Tsugawa Provo, UT